# SDR DLM88011280

- Difficulty date: August 3, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N901DL
- Make and model: Doug MD-88
- Aircraft serial: 49532
- Aircraft time: 40,384 hours, 34,115 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2190060501
- Part serial: 00258
- Condition: Delaminated
- Location: Nose Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE COWL ACOUSTIC BARREL BACKSKIN WAS FOUND DELAMINATED REPAIR PER ER/A .
